# SDR ASAA2017032520281

- Difficulty date: March 25, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 31,728 hours, 9,424 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER SKIN AT HSS 101.90, FOUND TO HAVE A ONE INCH CRACK.  ACFT GROUNDED.  REPAIRED THE SKIN IAW SRM 55-10-01-2R-11.
